# SDR ASAA2016021115419

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,086 hours, 6,958 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17V5HK
- Condition: Failed
- Location: Flight Deck
- Part time: 23,066 hours, 6,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW LIGHTED NUMERALS CONSTANTLY PULSING ON MCP.  ACFT GROUNDED. CONFIRMED FAULT. R & R DFCS MCP REF AMM 22-11-34, OPS CHECK NORMAL.  ACCOMPLISHED DFCS LRU INTERFACE TEST MCP, GP 32, REF AMM 22-11-34, DFCS LAND VERIFY TEST, GP 49, REF AMM 22-11-00 AND HGS SENSOR TEST REF AMM 34-36-00, OPS CHECK NORMAL.
